On almost pseudo concircular Ricci symmetric manifolds
BOLETIN DE LA ASOCIACION MATHEMATICA VENEZOLANA, Vol. 19, No. 1, Ocak 2012, s. 57-70, ISSN: 1315–4125
HUI SYHAMAL KUMAR,ZENGİN FÜSUN
|
Some Examples of Recurrent Riemannian Manifolds With Semi symmetric Metric Connection
STUDIA SCI.MATHEMATICA HUNGARICA, Vol. 44, No. 1, 2007, s. 15-25
ALTAY SEZGİN, ÖZEN FÜSUN
|
Generalized Quasi Einstein Manifolds Admitting Special Vector Fields
ACTA MATHEMATICA ACADEMIAE PAEDAGOGGICAE NYIREGYHAZIENSIS, Vol. 31, No. 1, Ocak 2015, s. 61-69, ISSN: 1786-0091
KIRIK BAHAR,ZENGİN FÜSUN
|
On the Schouten tensor of some special Riemannian manifolds International Journal of Pure and Applied Mathematics
INTERNATIONAL JOURNAL OF MATHEMATICS, Vol. 67, No. 4, Ocak 2011, s. 431-442, ISSN: 1314-3395
ZENGİN FÜSUN
|
On quasi Einstein manifolds admitting a Ricci quartersymmetric metric connection
BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 3, No. 4, Ocak 2011, s. 84-91, ISSN: 1821-1291
ALTAY DEMİRBAĞ SEZGİN,YILMAZ HÜLYA,UYSAL SAMİYE AYNUR,ZENGİN FÜSUN
|
Conformal Mappings of Quasi Einstein Manifolds Admitting Special Vector Fields
Filomat, Vol. 28, No. 3, 2015, s. 525-534
KIRIK BAHAR,ZENGİN FÜSUN
|
On Infinitesimal Transformations of Weyl Manifolds
International Conference on Advances in Natural and Applied Sciences,, Antalya/TÜRKİYE, 21 Nisan 2017, ISSN: 978-605-63866-8-8
GÜL İLHAN,CANFES ELİF
|
A Global Condition for the Triviality of an Almost Quaternionic Structure on Complex Manifolds
International Journal of Pure and Applied Mathematical Sciences, Kashan/İRAN, Vol. 3, No. 1, Mayıs 2006, s. 1-9, ISSN: 0972-9828
ÖZDEMİR FATMA
|
Semi-invariant submersions whose total manifolds are locally product Riemannian
Quaestiones Mathematicae, Vol. 40, No. 7, Temmuz 2017, s. 909-926, ISSN: 1607-3606
ÖZDEMİR FATMA,SAYAR CEM,TAŞTAN HAKAN METE
|
Sectional curvatures on Weyl manifolds with a special metric connection
TURKISH JOURNAL OF MATHEMATICS, Vol. 43, No. 1, Ocak 2019, s. 224-240, ISSN: 13036149
ÖZDEMİR FATMA,TURKOGLU MUSTAFA DENİZ
|
On anti-invariant Riemannian submersions whose total manifolds are locally product Riemannian
Journal of Geometry, Vol. 108, No. 2, Temmuz 2017, s. 411-422, ISSN: 0047-2468
TAŞTAN HAKAN METE,ÖZDEMİR FATMA,SAYAR CEM
|
The Bianchi Identities in a Riemannian Manifold With Semi symmetric Metric Connection
Proceedings of the International Symposium on Analysis,Manifolds and Mechanics, Calcutta/HİNDİSTAN, 1 Ocak 2003, s. 30-35
ZENGİN FÜSUN,ALTAY DEMİRBAĞ SEZGİN
|
On The Generalised Codazzi Function in a Riemannian Hypersurface With Semi symmetric Metric Connection
Proceedings of the International Symposium on Analysis, Manifolds and Mechanics, Calcutta/HİNDİSTAN, 1 Ocak 2003, s. 37-44
ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN,UYSAL SAMİYE AYNUR
|
On the Classification Of Generalized m-Quasi Einstein Manifolds
16th International Geometry Symposium, Manisa/TÜRKİYE, 4 Temmuz 2018, s. 256-256
ATASEVER MERVE,ALTAY DEMİRBAĞ SEZGİN
|
On the (m )-quasi Einstein manifolds and Ricci solitons
Mathematical Conference: XX Geometrical Seminar, Vrnjacka Banja/SIRBİSTAN, 20 Mayıs 2018, s. 7-8
ATASEVER MERVE,ALTAY DEMİRBAĞ SEZGİN
|
On Warped Product Manifolds Satisfying Ricci Hessian ClassType Equations
XIX. Geometrical Seminar, 28 Ağustos 2016
GÜLER SİNEM,ALTAY DEMİRBAĞ SEZGİN
|
Some Results on Special Warped Product Manifolds
13. Geometri Sempozyumu, İstanbul/TÜRKİYE, 27 Temmuz 2015
ALTAY DEMİRBAĞ SEZGİN,GÜLER SİNEM
|
On the structure of Ricci solitons on gradient Einstein-type manifolds
2nd International Conference on Pure and Applied Mathematics, Van/TÜRKİYE, 11 Eylül 2018, s. 52-52
ATASEVER MERVE,ALTAY DEMİRBAĞ SEZGİN
|
Riemannian Manifolds Satisfying Certain Conditions On Pseudo Projective Curvature Tensor
International Conference on Recent Advances in Pure and Applied Mathematics, İstanbul/TÜRKİYE, 3 Haziran 2015
ALTAY DEMİRBAĞ SEZGİN,GÜLER SİNEM
|
On Quasi-Einstein Weyl manifolds
International Journal of Geometric Methods in Modern Physics, Vol. 14, No. 09, Eylül 2017, s. 1750122, ISSN: 0219-8878
GÜL İLHAN,CANFES ELİF
|